# SDR 96ZZZX871

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N171ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2837006
- Engine: Lyc IO360C1C
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Washer Broken
- Location: Engine Fuel
- Part time: 1,190 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, FOUND WASHER PARTS IN SUCTION SCREEN.  BROKEN WASHER WAS FROM ENGINE DRIVEN FUEL PUMP.  WASHER IS LOCATED JUST BELOW LEVER SLOT OF PUMP WHERE IT SLIDES OVER PUMP VERTICAL PLUNGER SHAFT.
